Publication List Publication List for Warren Wm. McGovern

59. Jorge Martínez and W. Wm. McGovern, C*-points vs P-points and Pb-ponts, Comm. Math. Univer. Car.

58. L. Klingler, K. A. Loper, W. Wm. McGovern, M. Toeniskoetter, Semi-clean group rings, J Pure Appl. Algebra. 225 (2021), no. 11, 106744.

57.20 O. Ighedo and W. Wm. McGovern , On the lattice of z-ideals of a commutative ring. Top. Appl., 273 (2020) 106969.

56.20 W. Wm. McGovern and R. Lafuente Rodriguez, When Min(G) has a clopen π-base. Mathematics Bohemica, 146 (2021) 69-89.

55.19 L. Klingler and W. Wm. McGovern, Local types of classical rings.. Advances in Commutative Algebra, 159–170, Trends Math., Birkhäuser/Springer, Singapore, 2019.

54.19 P. Bhattacharjee and W. Wm. McGovern, Maximal d-subgroups and ultrafilters, Rendiconti del Circolo Matematico di Palermo Series, 67, 421–440.

53.18 L. Klingler and W. Wm. McGovern, Pseudo-valuation rings and C(X). J. Algebra 512 (2018), 295–309.

52.18 W. Wm. McGovern, The group ring ℤp Cq and Ye's Theorem, J. Alg. Appl, 17 (2018), no. 6, 1850111, 5 pp.

51.17 P. Bhattacharjee and W. Wm. McGovern, Lamron l-groups, Quast. Math., 40 (2017), no. 1, 57–61.

50.17 J.J. Ma and W. Wm. McGovern, Division closed partially ordered rings, Alg. Univ., 78 (2017), no. 4, 515–532

49.17 A.W. Hager and W. Wm. McGovern, The projectable hull of an archimedean l-group with weak unit , Categories and General Alg. Struct. Appl., 7 (2017), no. 1, 165–179.

48.16 R.N. Ball, A.W. Hager, D. Johnson, J.J. Madden, and W. Wm. McGovern, The Yosida space of the vector lattice hull of an archimedean l-group with unit , Houston J. of Math, 43 (2017), no. 3, 1019–1030.

47.16 A.W. Hager and W. Wm. McGovern, The Yosida representation of the projectable hull of an archimedean l-group with weak unit , Quaest. Math. 40 (2017), no. 1, 57–61.

46.16 E. Ghashghaei and W. Wm. McGovern, Fusible rings , Comm. Alg., 45 (2017), no. 3, 1151–1165.

45.16 W. Wm. McGovern and M. Sharma, Gaussian properties of the rings R(X) and R< X > , Comm. Alg. 44 (2016), no. 4, 1636–1646.

44.15* A. J. Diesl, T.J. Dorsey, W. Iberkleid, R. LaFuente-Rodriguez, W. Wm. McGovern, Strongly clean triangular matrices over abelian rings. J. Pure Appl. Algebra 219 (2015) 4889-4906.

43.15* W. Wm. McGovern and R. Raphael, Considering semi-clean rings of continuous functions. Topology Appl. 190 (2015) 99-108.

42.15* P. Danchev and W. Wm. McGovern, Commutative weakly nil clean unital rings , J. Alg. 425 (2015) 410-422.

41.15* W. Wm. McGovern, S. Raja, and A. Sharp, Commutative nil clean group rings , J. Algebra Appl. 14 (2015).

40.15* W. Wm. McGovern and F. Richman, When R(X) and R< X > are clean: a constructive treatment , Comm. Alg. 43 (2015) 3389-3394.

39.15* R. Carrera, W. Iberkleid, R. Lafuente-Rodriguez, and W. Wm. McGovern, αCC-Baer Rings , Math. Slovaca 65 (2015) 371-386.

38.15 P. Bhatacharjee, M.L. Knox, W. Wm. McGovern, The classical ring of quotients of Cc(X) , Appl. Gen. Topol. 15 (2014), no. 2, 147–154.

37.15 P. Bhatacharjee, M.L. Knox, W. Wm. McGovern, $p$-extensions , Contemporary Mathematics, AMS Contemporary Book Series, 609 (2014) 19-32.

36. J. Martínez, W. Wm. McGovern, Saturation, Yosida covers and epicompleteness in compact normal frames, Appl. Categ. Structures, 21 (2013), 751–780.

35.14 P. Bhatacharjee, M.L. Knox, W. Wm. McGovern, $p$-embeddings , Top App., 160 (2013) 1566-1576.

34.14 Hager, A., C. Kimber, and W. Wm. McGovern, Clean l-groups, Math. Slovaca 63 (2013) No. 5, 979-992.

33.13 Bhattacharjee, P. and W. Wm. McGovern, When Min(A)-1 is Hausdorff, Comm. Alg., 41 (2013) 99-108.

32.12 Diesl, A., T. Dorsey, and W. Wm. McGovern, A characterization of certain morphic trivial extensions J. Alg. Appl., 10 (2011), 623-642.

31.12 McGovern, W. Wm., Prufer domains with Clifford Class semigroup, J. Commut. Algebra 3 (2011), no. 4, 551–559.

30.12 Iberkleid, W., J. Martinez, and W. Wm. McGovern, Conrad frames, Top. Appl., 158 (2011) 1875-1887.

29. Bhattacharjee, P., K. Drees, and W. Wm. McGovern, Extensions of commutative rings, Top. Appl., 158 (2011), 1802-1814.

28. W. Iberkleid, R. Lafuente-Rodriguez, and W. Wm. McGovern, The regular topology on C(X), Comment. Math. Univ. Carolina., 52 (2011), no. 3, 445–461.

27. Knox, M.L. and W. Wm. McGovern, Feebly projectable l-groups, Alg. Univ., 62 (2009), No. 1, 91-112.

26.11 Iberkleid, W. and W. Wm. McGoverm, Classes of commutative clean rings, Ann. Fac. Sci. Toulouse Math. (6) 19 (2010), Fascicule Special, 101–110

25. Iberkleid, W., and W. Wm. McGovern, A natural equivalence for the category of coherent frames, Alg. Univ. 62 (2009) 247–258.

24. Iberkleid, W., McGoverm, W. Wm., A generalization of the Jaffard-Ohm-Kaplansky Theorem, Alg. Univ., 61 (2009), No. 2, 201-212.

23. Martinez, J. and McGovern, W. Wm., Free meets and atomic assemblies of frames, Alg. Univ., 62 (2009), Numbers 2-3, 153-163.

22. Knox, M. L., Levy, R., McGovern, W. Wm., and Shapiro, J. Generalizations of complemented rings and applications to rings of continuous functions, J. Alg. and its Appl., 8 (2009) no. 1.

21. Holland, W. C., J. Martinez, McGovern, W. Wm., and Tesemma, M. Bazzoni's Conjecture, J. Alg. 320 (2008), 1764-1768.

20. Knox, M. L., McGovern, W. Wm., Rigid extensions of l-groups of continuous functions, Czech. Math. Journal, 58(133) (2008), 993-1014.

19. McGovern, W. Wm., Bezout rings with almost stable range 1, J. Pure & Appl. Algebra, 212 (2008), 340-348.

18. McGovern, W. Wm., Puninski, G., and Rothmaler, Philipp, When every projective module is a direct sum of finitey generated modules, J. Algebra, 315, (2007) 454-481.

17. McGovern, W. Wm., Bezout SP-domains, Comm. Alg., 35, no. 5 (2007), 1777-1781.

16. Knox, M. L., McGovern, W. Wm., Feebly Projectable Algebraic Frames and Multiplicative Filters of Ideals, Appl. Categorical Structures, 15, no. 1-2 (2007), 3-17.

15. McGovern, W. Wm., Neat rings, J. Pure Applied Alg., 205 (2006) no.2, 243-265.

14. McGovern, W. Wm., A characterization of commutative clean rings, Int. J. Math. Game Theory Algebra, 15, no. 4 (2006), 403-413.

13. Gomez-Perez, J., McGovern, W. Wm., The m-topology on C(X) revisited, Top. Appl., 153 no. 11 (2006), 1838-1848.

12. Hager, A. W., Kimber, C. M., McGovern, W. Wm., Unique a-closure for some l-groups of rational valued functions, Czechoslovak Math. J. 55 (130) (2005), no. 2, 409--421.

11. McGovern, W. Wm., Rings of quotients of C(X) induced by points, Acta Math. Hungar. 105 (2004), no. 3, 215--230.

10. Hager, A. W., Kimber, C. M., McGovern, Warren Wm., Weakly least integer closed groups, Rend. Circ. Mat. Palermo (2) 52 (2003), no. 3, 453--480.

9. McGovern, W. Wm., Clean semiprime f-rings with bounded inversion, Comm. Algebra, 31 (2003), no. 7, 3295--3304.

8. Hager, A. W., Kimber, C. M., McGovern, Warren Wm., Least integer closed groups, Ordered Algebraic Structures, 245--260, Dev. Math., 7, Kluwer Acad. Publ., Dordrecht, 2002.

7. Martinez, J., McGovern, W. Wm., When the maximum ring of quotients of C(X) is uniformly complete, Topology Appl. 116 (2001), no. 2, 185--198.

6. McGovern, W. Wm., Free topological groups of weak P-spaces, Topology Appl. 112 (2001), no. 2, 175--180.

5. Martinez, J., McGovern, W. Wm., Rings of quotients of f-rings by Gabriel filters of ideals, Comm. Algebra 27 (1999), no. 7, 3495--3511.

4. Finn, R. T., Martinez, J., McGovern, W. Wm., The separated cellularity of a topological space and finite separation spaces, Special issue in honor of W. W. Comfort (Curacao, 1996). Topology Appl. 97 (1999), no. 1-2, 165--174.

3. McGovern, W. Wm., Singular f-rings which are &alpha-G.C.D. rings, Topology Appl. 88 (1998), no. 3, 199--205.

2. Finn, R. T., Martinez, J., McGovern, W. Wm., The global dimension of an f-ring via its space of minimal prime ideals, Comm. Algebra 25 (1997), no. 3, 905--921.

1. Finn, R. T., Martinez, J., McGovern, W. Wm., Commutative singular f-rings, Ordered Algebraic Structures (Curaçao, 1995), 149--166, Kluwer Acad. Publ., Dordrecht, 1997.